# SDR DALA1019535522

- Difficulty date: August 17, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 66,941 hours, 27,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 660-680
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND DENT IN LOWER FUSELAGE SKIN BETWEEN BS 660 & BS 680 STRINGER 23L & STRINGER 24L. REPAIRED IAW SRM 53-00-01 FIG 201, SRM 51-42-11.
